Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On modules which force homogeneous maps to be linear


Author: P. R. Fuchs
Journal: Proc. Amer. Math. Soc. 128 (2000), 5-15
MSC (1991): Primary 16D10; Secondary 16D50, 16E50, 16S90
Published electronically: September 9, 1999
MathSciNet review: 1610889
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $R$ be a ring with identity. We characterize in terms of the left ideal structure of $R$ when every homogeneous map between nonsingular $R$-modules is linear and answer some earlier questions of the author that remained open.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 16D10, 16D50, 16E50, 16S90

Retrieve articles in all journals with MSC (1991): 16D10, 16D50, 16E50, 16S90


Additional Information

P. R. Fuchs
Affiliation: Department of Mathematics, Johannes Kepler University, A-4040 Linz, Austria
Email: peter.fuchs@jk.uni-linz.ac.at

DOI: http://dx.doi.org/10.1090/S0002-9939-99-04915-1
PII: S 0002-9939(99)04915-1
Keywords: Nonsingular module, injective hull, regular ring, maximal ring of quotients
Received by editor(s): June 25, 1997
Received by editor(s) in revised form: January 27, 1998
Published electronically: September 9, 1999
Communicated by: Ken Goodearl
Article copyright: © Copyright 1999 American Mathematical Society